# SDR NOCA01708

- Difficulty date: March 9, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 2610 · Detection System
- Part: Blower
- Part number: 033638
- Part serial: MAH614
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE AFT DET FAN.  T/S PER FIM 26-16-00 AND FOUND NR 3 BLOWER AT FAULT.  REMOVED AND REPLACED NR 3 BLOWER PER AMM 26-16-02, OPS CHECKS OK.
